A Class of Antipersistent Processes
Pascal Bondon and
Wilfredo Palma
Journal of Time Series Analysis, 2007, vol. 28, issue 2, 261-273
Abstract:
Abstract. We introduce a class of stationary processes characterized by the behaviour of their infinite moving average parameters. We establish the asymptotic behaviour of the covariance function and the behaviour around zero of the spectral density of these processes, showing their antipersistent character. Then, we discuss the existence of an infinite autoregressive representation for this family of processes, and we present some consequences for fractional autoregressive moving average models.
Date: 2007
References: View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2006.00509.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:28:y:2007:i:2:p:261-273
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().